# SDR UPS07850451

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Condition: Punctured
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HOLE PUNCTURED IN INTERIOR WEB OF RIGHT FWD SERVICE DOOR FWD CENTER AREA.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM5 2-02-00 FIG 4, SRM 52-03-01 FIG 3, 52-02-00, 51-01-21, AND 51-01-11.
